Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 458, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 26, 2006, 6:14 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2006, 6:14 PM CDT (23:14 UTC)
- Expired
- Aug 26, 2006, 7:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 6:53 PM CDT | HAIL 0.75 | Barnsdall, OK | ALSO ESTIMATED WINDS NEAR 60 MPH...WITH A FEW SMALL LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 262314
SVRTSA
OKC113-117-270015-
/O.NEW.KTSA.SV.W.0458.060826T2314Z-060827T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 PM CDT
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHWEST OF BIGHEART TO WYNONA TO
HOMINY...MOVING EAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIGHEART...
HOMINY...WYNONA...OKESA...BARNSDALL...HULAH AND AVANT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9649 3669 9659 3635 9677 3630 9601
3661 9601 3700 9601
$$3 follow-up statements
000
WWUS54 KTSA 262329
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT SAT AUG 26 2006
OKC113-117-270015-
/O.CON.KTSA.SV.W.0458.000000T0000Z-060827T0015Z/
OSAGE OK-PAWNEE OK-
629 PM CDT SAT AUG 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BIGHEART TO PERSHING TO HOMINY...MOVING
EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NELAGONEY...
TALLANT...OKESA...BARNSDALL...HULAH...WOLCO AND AVANT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9649 3669 9659 3635 9677 3630 9601
3661 9601 3700 9601
$$000
WWUS54 KTSA 262355
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT SAT AUG 26 2006
OKC117-270006-
/O.CAN.KTSA.SV.W.0458.000000T0000Z-060827T0015Z/
PAWNEE OK-
656 PM CDT SAT AUG 26 2006
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...
LAT...LON 3700 9636 3671 9641 3631 9641 3618 9625
3617 9602 3661 9601 3700 9601
$$
OKC113-270015-
/O.CON.KTSA.SV.W.0458.000000T0000Z-060827T0015Z/
OSAGE OK-
656 PM CDT SAT AUG 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR OSAGE COUNTY...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF OKESA TO AVANT TO 18
MILES SOUTHEAST OF HOMINY...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AVANT.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9636 3671 9641 3631 9641 3618 9625
3617 9602 3661 9601 3700 9601
$$000
WWUS54 KTSA 270019
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT SAT AUG 26 2006
OKC113-270029-
/O.EXP.KTSA.SV.W.0458.000000T0000Z-060827T0015Z/
OSAGE OK-
719 PM CDT SAT AUG 26 2006
...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY EXPIRES AT 715 PM
CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3700 9636 3671 9641 3631 9641 3618 9625
3617 9602 3661 9601 3700 9601
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:56 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 26, 3:56 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 356 PM CDT SAT AUG 26 2006 .DISCUSSION... INTERSECTING BOUNDARIES JUST SOUTH OF TULSA AT THIS TIME. ONE BOUNDARY TO SOUTHWEST AR WHILE OTHER BACK SOUTHWEST TO NORTH CENTRAL TX. MEANWHILE FRONT FROM NEAR KOJC TO NEAR KCDS. ALL THIS TO MERGE OVER NORTHWEST HALF TSA FORECAST AREA. LATEST LOCAL GFE GRIDED LI IN MINUS 4 TO MINUS 6 RANGE..WITH COUPLE MORE HOURS OF ADDITIONAL HEAT. AT LEAST AS POTENT AS YESTERDAY...WITH A LARGER PART OF NORTHEAST OKLAHOMA INVOLVED. SEVERE THUNDER WATCH TO 11 PM THIS EVENING..NORTHWEST HALF CWA. MODELS AGREE ON COOLER SOLUTIONS SUNDAY AND MONDAY. GFS STILL HAS CONVECTIVE FEVER WITH 10 INCHES PRECIP IN 6 HOURS WEST CENTRAL OK ENDING 06Z. MODEL CONSENSUS...WITH LESS GFS EMPHASIS USED FOR SUNDAY/MONDAY. HIGH POPS. COUNTING ON PRECIP AND CLOUDS TO KEEP TEMPS IN CHECK SUNDAY. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 75 87 73 89 / 60 80 60 20 FSM 76 92 74 89 / 40 50 80 40 MLC 76 92 73 90 / 40 60 60 30 BVO 71 86 67 87 / 80 80 60 20 FYV 71 87 71 86 / 40 50 80 40 BYV 72 86 71 85 / 40 50 70 40 MKO 73 88 72 88 / 40 70 70 30 MIO 73 87 70 86 / 60 70 70 30 F10 74 90 72 88 / 50 70 60 30 HHW 76 94 74 88 / 30 50 60 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 5 LONG TERM FORECASTER ID= 21
Hazardous weather outlook, Aug 26, 1:02 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 102 PM CDT SAT AUG 26 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SAT AUG 26 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. FIRE WEATHER DANGER. RISK...ELEVATED...SPREAD INDEX=47. AREA...ALONG AND WEST OF HIGHWAY 75. ONSET...ONGOING. DISCUSSION... NUMEROUS OUTFLOW BOUNDARIES REMAINED ACROSS THE AREA EARLY THIS AFTERNOON AND WILL BE LIKELY BE THE FOCUS FOR THUNDERSTORM INITIATION. SOME THUNDERSTORMS WILL WILL BE STRONG TO POSSIBLY SEVERE WITH STRONG WINDS AND HAIL BEING THE MAIN THREAT. AFTER THUNDERSTORMS DIMINISH AFTER SUNSET ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA AFTER MIDNIGHT. THIS WILL BE PART OF AN COMPLEX THAT DEVELOPS OVER THE TEXAS AND OKLAHOMA PANHANDLES AS AN UPPER LEVEL SYSTEM MOVES OUT OF THE ROCKIES. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH WIND AND HAIL REMAINING THE MAIN THREAT. TEMPERATURES HAVE ALREADY WARMED INTO THE UPPER 90S OVER PARTS OF SOUTHEAST OKLAHOMA AND WILL TOP OUT AROUND OR ABOVE 100 DEGREES OVER A LARGE PART OF EAST CENTRAL AND SOUTHEAST OKLAHOMA. THIS WILL CONTRIBUTE TO HEAT INDEXES OF 102 TO 110 DEGREES OVER A LARGE PART OF EASTERN OKLAHOMA AND AN INCREASED FIRE DANGER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY AS A SLOW MOVING FRONTAL BOUNDARY REMAINS ACROSS THE SOUTHERN PLAINS. EACH DAY WILL POSE A LIMITED POTENTIAL FOR SEVERE WEATHER AS WINDS ALOFT BECOME MORE FAVORABLE FOR ORGANIZED STORMS. THE COLD FRONT IS EXPECTED TO PUSH SOUTH OF THE AREA BY MID WEEK BRINGING DRIER WEATHER AND COOLER TEMPERATURES LATE THIS WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Aug 26, 4:05 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT SAT AUG 26 2006
OKZ070-072-262145-
MUSKOGEE OK-SEQUOYAH OK-
405 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
AT 405 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF WEBBERS FALLS...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GORE AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Aug 26, 4:22 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT SAT AUG 26 2006
OKZ068-069-072-262200-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
422 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF MARBLE CITY...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...MARBLE CITY AND COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Aug 26, 4:56 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SAT AUG 26 2006
OKZ070-262245-
MUSKOGEE OK-
456 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
AT 456 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OUTFLOW
WINDS ALONG A LINE EXTENDING FROM BRAGGS TO 5 MILES NORTH OF PUMPKIN
CENTER...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS WIND INCLUDE...PUMPKIN CENTER...MUSKOGEE...
SUMMIT...BRAGGS AND FORT GIBSON.
WINDS ARE EXPECTED TO GUST TO 40 TO 50 MPH AS THE OUTFLOW
BOUNDARY MOVES THROUGH.Special weather statement, Aug 26, 5:02 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SAT AUG 26 2006
OKZ059-262245-
PAWNEE OK-
502 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
PAWNEE
AT 502 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF RALSTON TO 10 MILES
NORTHWEST OF PAWNEE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...PAWNEE...JENNINGS...TERLTON...
HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Aug 26, 5:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SAT AUG 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST BURBANK 36.69N 96.73W
08/26/2006 E65 MPH OSAGE OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Aug 26, 5:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SAT AUG 26 2006
OKZ076-262330-
LE FLORE OK-
549 PM CDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF HODGEN...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...HOWE AND WISTER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Aug 25, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 65 min |
| Aug 25, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 67 min |
| Aug 26, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 65 min |
| Aug 26, 4:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 56 min |
| Aug 26, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 33 min |
| Aug 26, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| Aug 26, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 49 min |
| Aug 26, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 57 min |
| Aug 26, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.